# SDR FDEA202508251535

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PNL 241WFF HONEYCOMB EXPOSED   FABRICATED NEW FLOOR PANEL 221WFF, MPN: 145T5876-51, RBL 11-LBL 11, STATION 984.95-1114.82   IN REF TO BOEING DWG 145T5876-51. SEE JPF FOR ALL WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90764 NR# 0112.
